# SDR JBXA000300

- Difficulty date: July 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N587ML
- Make and model: Cndair CL6002B19
- Aircraft time: 3,909 hours, 3,437 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Contaminated
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR STOPPED PAINTING RETURNS MOMENTARY (RADAR FAULT MSG) THEN PAINTED FULL SCREEN PURPLE IN ALL MODES.  INSPECTED RADAR COMPONENTS SOME WATER FOUND AROUND RADAR ANTENNA.  OPERATIONAL CHECK GOOD IAW AMM 34-41-00.
